# SDR FDEA202306151042

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200129
- Part serial: 001109
- Condition: Delaminated
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER , R/H EXTERNAL SURFACE IS DELAMINATED APPROX 8FT UP FROM THE FUSELAGE APPROX 27" FWD OF THE AFT EDGE  REPAIRED RUDDER , R/H EXTERNAL SURFACE , APPROX 8FT UP FROM THE FUSELAGE , APPROX. 27" FWD OF THE AFT EDGE BY   REMOVING DAMAGE , CLEANING , LAYING UP REPAIR PLIES AND CURED . IAW B767-SRM 55-40-01-2R FIG. 201 , DETAIL   1 AND SRM 51-70-17-0G , RESTORED FINISH IAW B767 SRM 51-70-17-0G PAR. 3H (2)
